MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1624C124E
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in the patient for the treatment of a 57mm abdominal aortic aneurysm.However, it was reported that during a ct examination performed approximately 6 years post implant, it was observed that a limb had loss seal resulting in a type ib endoleak.It was reported that the endoleak was successfully treated by extension of the contralateral limb down to the hypogastric artery with a larger diameter limb.It was reported that the cause of the event, as per the physician, cannot conclusively be determined however, disease progression may have been a contributor.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Films review summary: the exact cause of the left limb migration and distal type i endoleak could not be determined from the films provided.The anatomy at implant is unknown, and earlier post-implant films were not available for comparison.Ct¿s retuned from 6 years post-implant confirmed that the distal end of the left bell-bottom limb appeared to have pulled out of the left common iliac artery, and was floating within the aaa sac with a distal type i endoleak.The distal left limb od measured ~23mm, and the left common iliac artery was aneurysmal measuring ~26mm average diameter.There was also acute left limb angulation observed as it coursed down into the sac.It appears likely that there has been disease progression and possible aneurysm morphology changes that may have contributed to these events.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park
galway
MDR Report Key6992648
Report Number2953200-2017-01671
Device Sequence Number19083939
Product Code MIH
UDI-Device Identifier00613994761880
UDI-Public00613994761880
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2013
Device Model NumberENLW1624C124E
Device Catalogue NumberENLW1624C124E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR